# SDR SWAA2024032165907

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 37,424 hours, 17,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE CAME OUT OF ITS CASING. DID NOT DEPLOY<[01] REMOVED AND REINSTALLED FWD ENTRY DOOR SLIDE PER AMM 25-66-01 AND MT 725-61-06. OPS CHECK GOOD
